Per citar aquest document: http://ddd.uab.cat/record/150531
Three nested limit cycles in discontinuous piecewise linear differential systems with two zones
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Ponce, Enrique (E.T.S. Ingenieros(Sevilla))

Títol variant: Three limit cycles in discontinuous piecewise linear differential systems with two zones
Data: 2012
Resum: In this paper we study a planar piecewise linear differential system formed by two regions separated by a straight line so that one system has a real unstable focus and the other a virtual stable focus which coincides with the real one. This system was introduced by S. -M. Huan and X. -S. Yang in [8] who numerically showed that it can exhibit 3 limit cycles surrounding the real focus. This is the first example that a non–smooth piecewise linear differential system with two zones can have 3 limit cycles surrounding a unique equilibrium. We provide a rigorous proof of this numerical result.
Nota: El títol de la versió pre-print de l'article és: Three limit cycles in discontinuous piecewise linear differential systems with two zones
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Número d'acord de subvenció MICIIN/FEDER/MTM2008–03437
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Non–smooth differential system ; Limit cycle ; Piecewise linear differential system
Publicat a: Dynamics of continuous, discrete and impulsive systems. Series B: Applications & Algorithms, Vol. 19 (2012) , p. 325-335, ISSN 1918-2538



8 p, 306.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-07-13



   Favorit i Compartir